The Annals of Mathematical Statistics

On Fixed-Width Confidence Bounds for Regression Parameters

M. S. Srivastava

Full-text: Open access

Abstract

In this paper Chow and Robbins' (1965) sequential theory has been extended to construct a confidence region with prescribed maximum width and prescribed coverage probability for the linear regression parameters under weaker conditions than Srivastava (1967), Albert (1966), and Gleser (1965). An extension to multivariate case has also been carried out.

Article information

Source
Ann. Math. Statist., Volume 42, Number 4 (1971), 1403-1411.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693251

Digital Object Identifier
doi:10.1214/aoms/1177693251

Mathematical Reviews number (MathSciNet)
MR295482

Zentralblatt MATH identifier
0224.62034

JSTOR
links.jstor.org

Citation

Srivastava, M. S. On Fixed-Width Confidence Bounds for Regression Parameters. Ann. Math. Statist. 42 (1971), no. 4, 1403--1411. doi:10.1214/aoms/1177693251. https://projecteuclid.org/euclid.aoms/1177693251


Export citation